# SDR P5CA9800143

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Splice
- Condition: Corrosion
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON LWR AFT SPLICE PLATES LT AND RT HOLE SPLICE PLATE.  FOUND 2 EA LOOSE BOLTS.  AFTER REMOVAL OF BOLTS FOUND CRACK IN SPLICE PLATE.  REMOVED AND TREATED CORROSION DRILLED OVERSIZED BORE ON HOLE WITH CRACK, NDT, SHOT PEENED AND REINSTALLED FASTENERS SRM 51-10-01 BOEING TELEX PAO HKG 98-0058RE.
